# SDR SWAA081977

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 44,379 hours, 37,275 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571762
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK R2 WINDOW ARCED AND DELAMINATED OUTER PANE.  REMOVED AND REPLACED WINDOW AND HEAT CONTROLLER PER MM.
